Heartbeat irregular

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

wispxxxx
New Member


Date Joined Apr 2007
Total Posts : 3
   Posted 4/7/2007 6:38 AM (GMT -7)   
Hi
Just joined the forum.
I suffered from stress at work end of Feb 07- Dr put me on Bedanol for anxiety which I took for 5 days then stopped as when away from work felt much better.
Hubby is in Iraq just now but has been since Nov 06 and I am still off work as contract is in process of being terminated.
This week I have started with an irregular pulse- like I'm missing a heartbeat or 2 close together along with a thump in my chest.
I have taken bedranol on three occasions since end of February on one off occasions and wondered if this could cause the irregularity.
I feel less stressed but self esteem is low.
I'm concerned to go back to Dr as I'm going for another job which involves a health check as it's runnning a Care Home and worried it may effect that.
I'm a psychiatric nurse to top it all!
Any advice would be good.
Thanks

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 4/7/2007 10:17 AM (GMT -7)   
Welcome to HW....I am hoping you find the comfort and support I have had all the time being here
I am sure you are having major A/P issues with your hubby being in Iraq and your contract being up and that would be normal stressors for anyone in my opinion
I have never taken benadryl for a/p but I have heard others have used it
Could you see you family doc about something to take more regularily and something that is for the A/P
I am not sure if benadryl is just for that from my past experiences is it not for bee stings and itchiness as well?I would think the heart beats and palps are a/p related as is the self esteem issues..my opinion
I dont think with what is going on that that would be a question your doc would be surprised by as you know being a psyche nurse this hits us at any point in life and can hit hard and with a vengance ....
You will know all about relaxation and breathing techniques,CBT we do talk alot about that on here as well
This IS the best support forum I have come across and I am so glad you found us here and I do hope you will continue to post and become an active member on the forum

You are no doubt feeling your self esteem dropping due to lonliness and perhaps some isolation as well in there and for sure the hourly worry of hubbies return ,,and your opportunity coming up
I ran a successful Retirement home ( Geriatrics) for many yrs and suffered from severe a/p as well I was dx with crohns and PG as well as other illnesses I dont bring to the boards we can have very good lives and are productive in society
I had to retire from my career and sell the home which broke my heart but I know I would not have been good to handle all the aspects of that and what it involves........and care for the peeps right ya know

I am sure things will work out for you I am glad you have reached out and asked for some help personally I think that is the first good step ::you can muster some of your training to help with other things or we will help
Read back on other threads and do join in by all means
Please stay with us here
You are sounding very lonely and I hope we can be of help and support you thru this in the true HW way and Spirit

Take care and post and let us know how you are doing
STAY with us please
LYN


    Contribute today to support Healing Well Forums...Donate @
 
 
 **When you Feel Anothers Pain ....You Are Humbled**
 
 
Co Mod... Crohns        
Co Mod..Anxiety /Panic 
Moderator ...Alzheimers
                             
 
                                  
                          
                                  

Post Edited (Howlyncat) : 4/7/2007 11:47:13 AM (GMT-6)


wispxxxx
New Member


Date Joined Apr 2007
Total Posts : 3
   Posted 4/7/2007 10:25 AM (GMT -7)   

Hi

Thanks for your supportive words.

The medication is Bedranol (slow release propranolol ).

Yeah I have been quite lonely but I've never been off work for more than a week before.

Godd news though as hubby is home a week earlier than I thought.

Charlotte

 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 4/7/2007 10:52 AM (GMT -7)   
OH sorry my mistake
Well there are quite a few I believe that are on this for a/p and I am sure you will get more answers to your post about it ....

I am so Happy for you that you will have hubby home in the next week

My being out of Nursing has been very difficult to say the least I have my dad with alzheimers and mom just passed away a yr ago so I have my hands full there but it isnt the same nor does it feel the same ,I do feel your sadness over this
I dont think that you should have to many worries over the new position or at least I hope not
Please keep us posted and try to stay busy doing other things if you can for the next bit anyways
We are here for you
Be well
LYN
    Contribute today to support Healing Well Forums...Donate @
 
 
 **When you Feel Anothers Pain ....You Are Humbled**
 
 
Co Mod... Crohns        
Co Mod..Anxiety /Panic 
Moderator ...Alzheimers
                             
 
                                  
                          
                                  


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 4/7/2007 4:18 PM (GMT -7)   

anxiety and worry can cause the heartbeat  to seem to change, monitoring the heart makes it seem worse

for some anxiety sufferers, the heart continually thumps and jumps around inside

stay with us


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 4/8/2007 1:54 AM (GMT -7)   
Some people can experience ectopics (a missed heartbeat) due to stress and anxiety. Get checked out with your doctor to be on the safe side but a lot of your symptoms could be due to anxiety and stress.

Take care

Victoria x

Moderator ~ Depression and Anxiety Forum

Xx Sometimes we all have to go a little crazy just to stay sane xX


andwes
Veteran Member


Date Joined Oct 2006
Total Posts : 728
   Posted 4/9/2007 7:12 AM (GMT -7)   
I agree with Harry also.  I have experienced the irregular heartbeat and "thumping" many, many times during my 59 years, starting at about age 14.  And, yes, I believe it is related to stress.  I have had it last for months, go away for years, come back again for a couple of weeks, then go away again for years - very strange.  But usually it's related to some particular stress I'm feeling. I will admit that since I went on BP medicine (Toprol), I have had it much less but don't know if that's just coincidence or not.  I wish you all the best.

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 4/9/2007 8:09 AM (GMT -7)   
I am facing this now and I know it is STRESS with me I have too much on my plate and I dont ususally go into great detail about my probs on here I try to do it myself and I am not doing too bad but the heart bumping and pounding is driving me too
I do my breathing techs and go for walks

LYN
    Contribute today to support Healing Well Forums...Donate @
 
 
 **When you Feel Anothers Pain ....You Are Humbled**
 
 
Co Mod... Crohns        
Co Mod..Anxiety /Panic 
Moderator ...Alzheimers
                             
 
                                  
                          
                                  


wispxxxx
New Member


Date Joined Apr 2007
Total Posts : 3
   Posted 4/9/2007 8:17 AM (GMT -7)   
Thanks for all your replies.
I have been taking the propranolol each day and the thumping gets noticeable as it wears off.
Oddly though also I have noticed I'm waking up with numb hands through night (both in turn).
I am gonna make appoiintment at Dr's tommorrow.
I have been chilling out by gardening- let's just say it's a good job I like veg!
Charlotte

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 4/9/2007 8:22 AM (GMT -7)   
I enjoy that as well Charlotte
I am also having problems with both hands being totally numb and then they get tingly I dont like that and am seeing doc asap
I dont believe it is to do with anything like in my crohns but sure its another gift lol from the a/p
be well and glad to see you around
LYN
    Contribute today to support Healing Well Forums...Donate @
 
 
 **When you Feel Anothers Pain ....You Are Humbled**
 
 
Co Mod... Crohns        
Co Mod..Anxiety /Panic 
Moderator ...Alzheimers
                             
 
                                  
                          
                                  

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 7:42 PM (GMT -7)
There are a total of 2,731,927 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151134 registered members. Please welcome our newest member, Purplewings49.
307 Guest(s), 12 Registered Member(s) are currently online.  Details
Lymepilot, Helgramite, Tirzah, Michael In NY, jennydancingfish, Almost a 10, Girlie, Hawaii3654, ks1905, Broncofan18, multifacetedme, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer